Volume 22, Issue 2 (June 1998)                   Research in Medicine 1998, 22(2): 72-86 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hashemi S M, Azizi F. Methods of Writing Medical Articles. Research in Medicine. 1998; 22 (2) :72-86
URL: http://pejouhesh.sbmu.ac.ir/article-1-2255-en.html
Abstract:   (752 Views)
This article has no abstract.
Full-Text [PDF 8660 kb]   (270 Downloads)    
Type of Study: Original | Subject: Interdisciplinary (Educational Management, Educational research, Statistics, Medical education
Received: 2020/02/18 | Accepted: 2020/02/18 | Published: 2020/02/18

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Creative Commons License
This Journal is licensed under a Creative Commons Attribution 4.0 International License  | Research in Medicine

Designed & Developed by : Yektaweb